# SDR DALA2024012501111

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 53,398 hours, 27,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 1 BY 1 HOLE IN COMPOSITE FAIRING JUST BELOW REFUEL PANEL ON BELLY OF A/C RT SIDE PANEL 192KB. CORRECTIVE ACTION: REPAIRED PANEL PER SRM 53-35-11-300-007. (0170481)
